# SDR DALA2021090205178

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 51,948 hours, 35,117 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 585576-14AD SECTION I ISSUED FOR DEVIATION TO WC5530-01048 / SB B717-55A0012 INSPECTION TO VERT STAB LEADING EDGE AND SPAR CAP ERA REVISED TO REV 'A' FOLLOWING DTE. REFER TO LP #1505142. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II INSPECTION EVERY 3000 FLIGHT CYCLES FOLLOWING SECTION I ACCOMPLISHMENT ON 25FEB20. (LP #1929998)
